# SDR SWAA2021011136504

- Difficulty date: December 14, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 74,282 hours, 43,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 141A61502M
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER WEB IS CRACKED AFT FRAME AT NR 7 STOP PIN CUTOUT.  FWD ENTRY DOOR INNER WEB CRACK AT AFT FRAME AT NR 7 STOP PIN CUTOUT WAS REPAIRED, PER ER 20-03739 REV IR, PER EA 20-152-02598 REV IR.  REMOVABLE COMPONENT:P/N:141A6150-2M; S/N#000264.
